# SDR 120B202002140013

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,575 hours, 15,776 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Wick
- Part number: 740001
- Part serial: NSN
- Condition: Missing
- Location: Rt Wing
- Part time: 99,575 hours, 15,776 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC WICK MISSING ON THE TRAINING EDGE OF THE RH WING.
